Multi-asset spread option pricing and hedging
Minqiang Li,
Jieyun Zhou and
Shi-Jie Deng
Quantitative Finance, 2010, vol. 10, issue 3, 305-324
Abstract:
We provide two new closed-form approximation methods for pricing spread options on a basket of risky assets: the extended Kirk approximation and the second-order boundary approximation. The latter method generalizes the results in Li et al. [J. Deriv., 2008, 15, 58-80] to spread options on an arbitrary number of assets. Numerical analysis shows that while the latter method is more accurate than the former, both methods are extremely fast and accurate. Closed-form approximations for important Greeks are also derived. Our approximation methods enable the accurate pricing of a bulk volume of spread options on a large number of assets in real time, which offers traders a potential edge in a dynamic market environment.
Keywords: Multi-asset spread options; Second-order boundary approximation; Closed-form approximation (search for similar items in EconPapers)
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (19)
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/14697680802626323 (text/html)
Access to full text is restricted to subscribers.
Related works:
Working Paper: Multi-asset Spread Option Pricing and Hedging (2008) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:10:y:2010:i:3:p:305-324
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20
DOI: 10.1080/14697680802626323
Access Statistics for this article
Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral
More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().